# SDR UIEA2019080264857

- Difficulty date: July 29, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 65,195 hours, 11,381 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Damaged
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW T/E #4 FLAP TRACK O/B LOWER PANEL UPPER FROM O/B TO I/B #1, #2, #4 SUPPORT TEE BRACKET (3EA) FOUND HOLE ELONGATED.( LHW T/E #4 FLAP TRACK O/B LOWER PANEL UPPER FROM O/B TO I/B #1, #2, #4 ATTACH SUPPORT TEE BRACKET (3EA) REPLACED AND INSTALLED AS PER RI-57-50-13675 REV A. )
